Journal of Mathematics and Statistics

Analysis of the Chord Length Distribution Along an Edge: The Wedge Case and the Quadratic Rod Case

Wilfried Gille

DOI : 10.3844/jmssp.2005.106.112

Journal of Mathematics and Statistics

Volume 1, Issue 2

Pages 106-112

Abstract

The analytic expression is given for the chord length distribution density f(l,b) along the edge of an infinitely long rectangular wedge and for a quadratic rod, both of constant breadth b. The general result is: A constant behaviour for 0 < l < b and a finite jump of size 2/b at l = b is an intrinsic feature of a rectangular edge.

Copyright

© 2005 Wilfried Gille. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.